# SDR AALA20170406015

- Difficulty date: March 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  AFT CABIN INNER CHORD CORRODED AT  FUSELAGE STATION 986.5 RBL45.  REMOVED AND REPLACED INNER CHORD IAW SRM 51-10-02, SRM 53-10-15-1A-1 AND DRAWING 147A8501.
